# SDR MASA200400249

- Difficulty date: May 6, 2004
- Submitted: May 17, 2004
- Operation: Air carrier
- Aircraft: N75992
- Make and model: Cndair CL6002B19
- Aircraft serial: 7401
- Aircraft time: 5,498 hours, 5,153 cycles
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CAPTAIN REPORTED THE FORWARD TWO EMERGENCY FLOOR PROXIMITY LIGHTING STRIPS INOPERATIVE.  MECHANIC TROUBLESHOT THE SYSTEM AND FOUND TWO CONNECTORS DISCONNECTED. THE CONNECTORS WERE RECONNECTED THE SYSTEM WAS OPERATIONALY TESTED AND CHECKED GOOD. NO PARTS USED.
